Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Have over pumping of heart. Taking amolodopine. Had stroke and lot medical issues earlier. What to do?

Dr. Samuel thx for the good work. I have a number of medicals issues and i seek your guidance. Am 37 and in 2009 i got a mild stroke as a result my habits. I used to smoke,drink spirits and not feeding properly. I was going thru a dangerous patch in my life had no job,relationship broke down,stressed and depressed. I recovered and am back on road but my heart over pumps,am on amolodopine for pressure and i feel muscle spasms in my right leg, anxiety bouts and feel a tight itch on right in the chest. I get a funny feeling and worried
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
dear patient,

Thanks for your health concerns. The symptoms that you refer to would be atypical for a cardiovascular condition such as high blood pressure, heart failure; sometimes, as a consequence of stroke, patients may end up with spasticity (rigid muscles), pain, or abnormal sensations such as tingling. I would advise you to see a neurologist to see if the symptoms are related to your prior event and if specific treatment for those symptoms is an option.

Hope this is useful, wish you the best health,

Dr Brenes Salazar MD
Mayo Clinic Rochester
Answered: Sun, 5 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor